# SDR DL73E962788

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Collapsed
- Location: Rt Pack
- Component: 65544728
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AFTER RETRACTING L/GEAR, LOUD BANG FOLLOWED BY SMOKE IN CABIN.  A/C RETURNED TO GATE.  FOUND DUCT FROM RT PACK HOT AIR SIDE OF MIX VALVE DISCONNECTED AND COLLAPSED (P/N 65-54474-1).  MUFFLER 21-20-0-46A REF G COLLAPSED(P/N     65-78947-10) AND MIX CHAMBER REF 360 (P/N 65-54472-8) PARTIALLY COLLAPSED.  DUCTS REPLACED AND SYS CHKS OK.
